Lancaster EPrints

Invariant subspaces of Toeplitz operators with piecewise continuous symbols.

Peller, V. V. (1993) Invariant subspaces of Toeplitz operators with piecewise continuous symbols. Proceedings of the American Mathematical Society, 119 (1). pp. 171-178. ISSN 1088-6826

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Proceedings of the American Mathematical Society
Subjects: Q Science > QA Mathematics
Departments:
ID Code: 19641
Deposited By: ep_ss_importer
Deposited On: 11 Nov 2008 14:15
Refereed?: Yes
Published?: Published
Last Modified: 07 Jan 2015 13:14
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19641

Actions (login required)

View Item